# SDR ABXA9800404

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR UPLATCH CHECK, LEFT MAIN GEAR LIGHT ILLUMINATED WITH RED GEAR UNSAFE LIGHT.  REPLACED LEFT MAIN LANDING GEAR DOWNLOCK SWITCH IAW DC8 MM 32-60-0.  ALL INDICATIONS NORMAL.
